# SDR ASAA2023060843535

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 35,690 hours, 11,284 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 141A48001
- Part serial: 18342H7249
- Condition: Faulty
- Location: Flight Compartme
- Part time: 14,025 hours, 4,189 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(L) FWD WINDOW OVERHEAT. GROUNDED - YES. REMOVED AND REPLACED CAPT'S #1 WINDOW PER B737-900 AMM 56-11-11, OPS CHECK GOOD.
